# SDR 2013FA0000317

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: General aviation
- Aircraft: N122HF
- Make and model: Airtrc AT502
- Aircraft serial: 5020024
- Aircraft time: 8,500 hours
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Elevator
- Part time: 8,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TORQUE TUBE WAS WRAPPED WITH DUCT TAPE DURING THE MANUFACTING PROCESS, THE TAPE RETAINED MOISTURE CAUSING SUBSTANTIAL CORROSION TO THE TORQUE TUBE AND SKIN.
